# SDR AWXA9500027

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Washer
- Part number: MS172271
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND KEY WASHER TANGS TO BE PROPERLY SECURED BUT KEY PORTION OF LOCK WASHER DEFECTIVE ALLOWING ROTATION OF NUT ON NOSE LANDING GEAR DOOR ACTUATOR LOWER ATTACHMENT FITTING BOLT.  THE KEY PORTION OF THE LOCK WASHER IS NOT VISABLE WITHOUT REMOVING THE NUT.  REMOVED AND REPLACED LOCK WASHER PER AMM 32-32-16 PP 404-407.  AIRCRAFT RETURNED TO SERVICE.  (Z)
